Alert archive / Oregon / Red Flag Warnings in 2014
Red Flag Warning 32, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Sep 16, 2014, 1:58 PM PDT for Harney County, Klamath County, Lake County, Oregon; Modoc County, Siskiyou County, California. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2014, 1:58 PM PDT (20:58 UTC)
- Expired
- Sep 17, 2014, 9:00 PM PDT
- In force
- 31 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Siskiyou County, CA, Harney County, OR, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 156 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1731 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
110 WWUS86 KMFR 162058 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 158 PM PDT TUE SEP 16 2014 CAZ284-285-171500- /O.UPG.KMFR.FW.A.0029.140917T1900Z-140918T0400Z/ /O.NEW.KMFR.FW.W.0032.140917T1800Z-140918T0400Z/ SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 158 PM PDT TUE SEP 16 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 284 AND 285... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. * AFFECTED AREA: FIRE WEATHER ZONES 285 AND 284. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS 35 TO 45 MPH. * HUMIDITY...12 TO 20 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES ON CRITICALLY DRY FUELS WILL RESULT IN THE POSSIBILITY OF RAPID FIRE GROWTH DURING THIS TIME PERIOD. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ CAZ281-171500- /O.NEW.KMFR.FW.W.0032.140916T2058Z-140918T0400Z/ CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY- 158 PM PDT TUE SEP 16 2014 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT WEDNESDAY FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 281... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT WEDNESDAY. * AFFECTED AREA: FIRE WEATHER ZONE 281 * WIND TODAY: SOUTH 25 MPH GUSTING TO 35 MPH. * WIND TONIGHT: SOUTH 10 TO 20 MPH WITH GUST 20 TO 30 MPH. * WIND WEDNESDAY: SOUTH 25 TO 35 MPH GUSTING 40 TO 50 MPH. * HUMIDITY...MINIMUM RH TODAY AROUND 15 PERCENT. MAXIMUM RH OVERNIGHT 30 TO 40 PERCENT. MINIMUM RH WEDNESDAY 12 TO 20 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES ON CRITICALLY DRY FUELS WILL RESULT IN THE POSSIBILITY OF RAPID FIRE GROWTH DURING THIS TIME PERIOD * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ ORZ624-625-171500- /O.NEW.KMFR.FW.W.0032.140917T1800Z-140918T0400Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 158 PM PDT TUE SEP 16 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 624 AND 625... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. * AFFECTED AREA: FIRE WEATHER ZONES 624 AND 625 * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * HUMIDITY...12 TO 22 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES ON CRITICALLY DRY FUELS WILL RESULT IN THE POSSIBILITY OF RAPID FIRE GROWTH DURING THIS TIME PERIOD * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ BTL VISIT US AT WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
174 WWUS86 KMFR 171230 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 530 AM PDT WED SEP 17 2014 CAZ281-180030- /O.CON.KMFR.FW.W.0032.000000T0000Z-140918T0400Z/ CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY- 530 AM PDT WED SEP 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 281... * AFFECTED AREA: FIRE WEATHER ZONE 281 * WIND...SOUTHEAST TO SOUTH 20 TO 30 MPH GUSTING TO 40 MPH. * HUMIDITY...MINIMUM RH 10 T0 20 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES ON CRITICALLY DRY FUELS WILL RESULT IN THE POSSIBILITY OF RAPID FIRE GROWTH DURING THIS TIME PERIOD. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ CAZ284-285-ORZ624-625-180030- /O.CON.KMFR.FW.W.0032.140917T1800Z-140918T0400Z/ SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 530 AM PDT WED SEP 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 624...625...284... AND 285... * AFFECTED AREA: FIRE WEATHER ZONES 624...625...284...AND 285. * WIND...SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES ON CRITICALLY DRY FUELS WILL RESULT IN THE POSSIBILITY OF RAPID FIRE GROWTH DURING THIS TIME PERIOD. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
945 WWUS86 KMFR 172142 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 242 PM PDT WED SEP 17 2014 CAZ284-285-ORZ624-625-180400- /O.CON.KMFR.FW.W.0032.000000T0000Z-140918T0400Z/ SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 242 PM PDT WED SEP 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 624...625...284 AND 285... * AFFECTED AREA: FIRE WEATHER ZONES 624...625...284 AND 285. * WIND...SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 35 TO 45 MPH. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES ON CRITICALLY DRY FUELS WILL RESULT IN THE POSSIBILITY OF RAPID FIRE GROWTH DURING THIS TIME PERIOD. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ CAZ281-180400- /O.CON.KMFR.FW.W.0032.000000T0000Z-140918T0400Z/ CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY- 242 PM PDT WED SEP 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 281... * AFFECTED AREA: FIRE WEATHER ZONE 281. * WIND...SOUTH 25 TO 35 MPH GUSTING TO 45 TO 55 MPH. * HUMIDITY...15 T0 20 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES ON CRITICALLY DRY FUELS WILL RESULT IN THE POSSIBILITY OF RAPID FIRE GROWTH DURING THIS TIME PERIOD. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CAUSE FIRES TO SPREAD VERY RAPIDLY. && $$ BTL VISIT US AT WWW.WEATHER.GOV/MEDFORD
238 WWUS86 KMFR 180356 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 856 PM PDT WED SEP 17 2014 CAZ284-285-ORZ624-625-180500- /O.EXP.KMFR.FW.W.0032.000000T0000Z-140918T0400Z/ SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 856 PM PDT WED SEP 17 2014 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 624...625...284 AND 285... WINDS HAVE DIMINISHED IN MOST AREAS AND RELATIVE HUMIDITY VALUES ARE RECOVERING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ CAZ281-180500- /O.EXP.KMFR.FW.W.0032.000000T0000Z-140918T0400Z/ CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY- 856 PM PDT WED SEP 17 2014 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 281... WINDS HAVE DIMINISHED IN MOST AREAS AND RELATIVE HUMIDITY VALUES ARE RECOVERING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ SPILDE VISIT US AT WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Sep 16, 9:01 AM PDT, 4 hours 57 minutes earlier.
Area forecast discussion, Sep 16, 9:01 AM PDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
901 AM PDT TUE SEP 16 2014
.DISCUSSION...THE GOING FORECAST LOOKS ON TRACK AND NO UPDATES
WILL BE NECESSARY FOR THIS MORNING. TODAY WILL BE A TRANSITION DAY
WHERE WE ARE IN THE WAKE OF THE PREVIOUS SYSTEM THAT BROUGHT ABOUT
30-40 LIGHTNING STRIKES TO MODOC AND LAKE COUNTIES YESTERDAY.
TEMPERATURES WILL BE ABOUT 5 TO 10 DEGREES COOLER TODAY COMPARED
TO MONDAY AND WINDS WILL GET BREEZY AGAIN IN THE SHASTA VALLEY AND
OVER THE EAST SIDE. TODAY'S FOCUS FOR THE AFTERNOON PACKAGE WILL
BE PRECIPITATION POTENTIAL AND WINDS FOR NEXT SYSTEM DUE IN
TOMORROW/THURSDAY. SEE THE PREVIOUS FORECAST DISCUSSION FOR MORE
DETAILS ON THIS. -MND
&&
.AVIATION...BASED ON THE 16/12Z TAF CYCLE...ALONG THE COAST...PATCHY
IFR CIGS/VSBYS WILL CLEAR TO VFR BY MID-MORNING. VFR CONDITIONS WILL
THEN PREVAIL THROUGH TUESDAY NIGHT. INLAND...VFR CONDITIONS WILL
PREVAIL THROUGH TUESDAY NIGHT...EXCEPT FOR AREAS OF MVFR VSBYS IN
SMOKE FROM WILDFIRES...MOSTLY OVER SISKIYOU COUNTY AND JOSEPHINE
COUNTY. JRS
&&
.MARINE...UPDATED 900 AM PDT TUESDAY...IT WILL BE ANOTHER QUIET
WEATHER DAY TODAY WITH LONGER PERIOD SWELL REMAINING DOMINANT. LOW
PRESSURE APPROACHING FROM THE SOUTHWEST WILL BRING RAIN WEDNESDAY
INTO THURSDAY AND SOUTH WINDS MAY BECOME GUSTY...AT TIMES. SEAS
WILL GRADUALLY BUILD THROUGH THURSDAY. A DEVELOPING THERMAL TROUGH
WILL LEAD TO INCREASING NORTH WINDS FRIDAY THROUGH THE WEEKEND.
-BTL
&&
.PREV DISCUSSION... /ISSUED 320 AM PDT TUE SEP 16 2014/
DISCUSSION...LATEST SATELLITE IMAGERY SHOWS A BAND OF HIGH AND MID
LEVEL CLOUDS LIFTING TO THE NORTH AND OUT OF THE AREA. THESE
CLOUDS ARE THE LAST VISUAL CUE TO THE SHORT WAVE TROUGH THAT
TRACKED OVER THE REGION LAST NIGHT. THE COMBINED ENERGY OF THIS
LITTLE TROUGH AND THE MUCH BIGGER ONE BEHIND IT, HAS MANAGED TO
BUMP TO THE EAST THE LARGE UPPER LEVEL RIDGE THAT HAD BEEN IN
PLACE OVER THE WEST COAST FOR ALMOST A WEEK. THE RESULT WILL BE
COOLER TEMPERATURES TODAY, WITH DAYTIME HIGHS MUCH CLOSER, BUT
STILL SLIGHTLY ABOVE, NORMAL FOR THIS TIME OF YEAR. MODELS ARE IN
GOOD AGREEMENT CONCERNING THE PATTERN OVER THE NEXT WEEK, ALTHOUGH
THERE ARE SOME DIFFERENCES IN TIMING IN THE LONG TERM.
WITH THE RIDGE MOVING TO THE EAST AND A VIGOROUS TROUGH APPROACHING
FROM THE WEST, THE MAIN BELT OF WESTERLIES WILL LIE DIRECTLY
OVERHEAD TODAY. AS MENTIONED PREVIOUSLY, THIS WILL LEAD TO COOLER
AND MORE SEASONABLE TEMPS, BUT IT WILL ALSO BRING GUSTY WINDS INTO
THE REGION, PARTICULARLY ALONG AND EAST OF THE CASCADES, AND IN THE
SHASTA VALLEY. FIRE INTERESTS WILL NEED TO PAY CLOSE ATTENTION TO
THIS SCENARIO, AS AFTERNOON MIXING WILL LIKELY BRING THE STRONGER
WINDS ALOFT DOWN TO THE SURFACE, THEREBY REACHING SPEEDS THAT COULD
REACH CRITICAL VALUES, ESPECIALLY IN REGARDS TO ONGOING FIRES.
OTHERWISE, EXPECT CLOUDS TO STEADILY INCREASE THROUGH THE LATTER
HALF OF THE DAY AS THE TROUGH AND ASSOCIATED FRONT APPROACH THE
REGION.
THE UPCOMING SYSTEM ON WEDNESDAY WILL BE THE FIRST OF ITS KIND THIS
SEASON, AND MODEL SOLUTIONS ARE TRENDING WETTER WITH THE PAST
SEVERAL RUNS. HAVE THEREFORE KEPT THE CHANCES FOR PRECIPITATION
WIDESPREAD, WITH AREAS ALONG THE COAST LIKELY TO SEE A GOOD WETTING
RAIN THROUGH THURSDAY. BUT A MAJOR CONSIDERATION SHOULD BE GIVEN TO
THE MOISTURE THIS SYSTEM WILL BRING. COMPARED TO THE PAST SEVERAL
MONTHS, THE MOISTURE FLOW IS IMPRESSIVE, HOWEVER, IN TERMS OF WHAT
WE WOULD EXPECT TO SEE DURING THE WET SEASON, IT IS NOT SO
IMPRESSIVE. ALSO, THIS IS THE FIRST SUCH SYSTEM OF THE SEASON, AND
THERE IS A LOT OF DRY AIR AND TERRAIN TO CONTEND WITH. FOR THESE
REASONS, HAVE KEPT PRECIPITATION AMOUNTS ON THE LOW SIDE. ALSO, WHEN
THE TROUGH AXIS SWINGS OVERHEAD THURSDAY AFTERNOON, THE COLDER AIR
ALOFT IS LIKELY TO RESULT IN SOME DEVELOPING INSTABILITY ALONG AND
EAST OF THE CASCADES. HAVE KEPT THE SLIGHT CHANCE OF THUNDER IN
THESE AREAS FROM THE PREVIOUS FORECAST.
THE TROUGH WILL EXIT TO THE EAST THURSDAY INTO FRIDAY, BUT THE
SOUTHERN PORTION OF THE TROUGH IS EXPECTED TO SEPARATE FROM THE MAIN
WAVE, CUT OFF, AND TAKE UP RESIDENCE OVER SOUTHERN CALIFORNIA, WHERE
IT WILL BIDE ITS TIME UNTIL EARLY NEXT WEEK. MEANWHILE, RIDGING WILL
RETURN TO SOUTHERN OREGON AND NORTHERN CALIFORNIA, ALONG WITH THE
THERMAL TROUGH, WHICH NOT ONLY WILL BRING WARMER TEMPERATURES
BACK TO THE AREA BEGINNING FRIDAY, BUT WILL ALSO BRING A RETURN OF
THE OFFSHORE WINDS THAT HAVE BEEN RATHER COMMON OVER THE PAST
SEVERAL WEEKS.
BY MONDAY, WE WILL BE LOOKING AT ANOTHER POSSIBLE TROUGH APPROACHING
FROM THE PACIFIC, BUT MODELS HAVE BEEN INCONSISTENT IN TIMING AND
STRENGTH, SO THERE REMAINS A GOOD DEAL OF UNCERTAINTY REGARDING ITS
EVOLUTION AND PROGRESSION. GIVEN THIS LATEST MODEL CYCLE, IT APPEARS
THAT THINGS MAY PROGRESS IN A SIMILAR MATTER TO THIS WEEK, WITH THE
CUT OFF LOW OVER SOUTHERN CALIFORNIA MOVING BACK NORTH AHEAD OF THE
MAIN TROUGH, THEN THE REST OF THE ACTION FOLLOWING 24 TO 36 HOURS
LATER. GIVEN THE LOW CONFIDENCE, HAVE ONLY INTRODUCED A SLIGHT CHANCE
OF PRECIPITATION TO THE COAST BY MIDWEEK, BUT MAINTAINED ABOVE
NORMAL TEMPERATURES THROUGHOUT THE REMAINDER OF THE FORECAST TERM.
OVERALL, IT APPEARS THAT THERE WILL BE ONE, PERHAPS EVEN TWO, GOOD
CHANCES FOR MUCH NEEDED RAIN OVER THE NEXT WEEK. -BPN
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR CAZ284-285.
PACIFIC COASTAL WATERS...NONE.
MND/BPN/JRSNearby
Red Flag Warnings in Oregon, 2014Red Flag Warnings in California, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.